Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Fourier Series and Orthogonal Polynomials by Dunham Jackson
Review by: J. Shohat
National Mathematics Magazine
Vol. 16, No. 5 (Feb., 1942), pp. 267-268
DOI: 10.2307/3028153
Stable URL: http://www.jstor.org/stable/3028153
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
[267]
    [267]
  • Thumbnail: Page 
268
    268